MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR
Model Number F5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During an abilities expo, permobil representatives were approached by the end-user's father reporting an event having occurred months prior where the end-user had sustained a fracture to their right tibial plateau.The father proclaimed this allegedly occurred as the end-user was performing a stand function while at their school/day program.The father stated as the end-user was at school, he was not present to witness what may have attributed to the reported injury.The father reports the end-user continued to use the device after the event, but had refrained from utilizing the stand function until they had been cleared by their physician.The father reported the end-user had recently been cleared by the physician to continue the use of standing and has been doing so for the last month with no issues.The device was inspected by permobil personnel and found to be fully operational with no abnormalities or deviations being noted.As the device was found fully functional and the end-user's father reporting the end-user is currently using the stand function with no issues, it remains unclear as to how the end-user sustained their injuries.Permobil is unable to confirm the device deviated in any way to have attributed to this reported event.The dhr was reviewed and the device met specification prior to distribution.
 
Event or Problem Description
Received report claiming while the end-user was at a school/day program, they initiated a standing sequence.It was reported during this function, the end-user suffered a fracture to their right leg.

Brand Name
PERMOBIL F5
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
MDR Report Key9188715
Report Number1221084-2019-00046
Device Sequence Number2537545
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight68